# SDR FDKA200606125

- Difficulty date: June 15, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 13,677 hours, 12,605 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SPOILER FAIL MESSAGE ON LANDING.  OPS CHECKED GOOD.
